MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of dermatology · 1982

Diethyltoluamide-containing insect repellent: adverse effects in worldwide use.

Reuveni H, Yagupsky P

СтатьяПеревод в очереди

Аннотация

During the summer of 1978, ten soldiers were seen because of an eruption in the antecubital fossae. All of them had used an insect repellent containing 50% diethyltoluamide a few hours before the eruption had appeared. The symptoms and clinical findings in these cases were those of a burning sensation, erythema, and blisters at the onset, followed in some cases by ulceration and scarring. Precautions in the use of this commonly used repellent should be advised.

Для цитирования: Reuveni H, Yagupsky P. Diethyltoluamide-containing insect repellent: adverse effects in worldwide use.. Archives of dermatology. 1982.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.